The Cyclic and Epicyclic Sites
Rendiconti del Seminario Matematico della Università di Padova, Volume 134 (2015), p. 197-238
The full text of recent articles is available to journal subscribers only. See the journal's website
@article{RSMUP_2015__134__197_0,
     author = {Connes, Alain and Consani, Caterina},
     title = {The Cyclic and Epicyclic Sites},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {134},
     year = {2015},
     pages = {197-238},
     mrnumber = {3428418},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2015__134__197_0}
}
Connes, Alain; Consani, Caterina. The Cyclic and Epicyclic Sites. Rendiconti del Seminario Matematico della Università di Padova, Volume 134 (2015) pp. 197-238. http://www.numdam.org/item/RSMUP_2015__134__197_0/

[1] M. Artin, A. Grothendieck and J. L. Verdier, Théorie de topos et cohomologie étale des schémas, (“SGA4”) Springer LNM 269 and 270, Springer-Verlag, Berlin, 1972.

[2] D. Burghelea, Z. Fiedorowicz, W. Gajda, Power maps and epicyclic spaces, J. Pure Appl. Algebra 96 (1994), 1–14. | MR 1297435 | Zbl 0827.55004

[3] A. Connes, Cohomologie cyclique et foncteurs Ext n , C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 23, 953–958. | MR 777584 | Zbl 0534.18009

[4] A. Connes, C. Consani, Cyclic structures and the topos of simplicial sets, J. Pure Appl. Algebra 219 (2015), no. 4, 1211–1235. | MR 3282133 | Zbl 06377285

[5] A. Connes, C. Consani, Projective geometry in characteristic one and the epicyclic category, Nagoya Mathematical Journal 217 (2015), 95–132. | MR 3343840

[6] A. Connes, C. Consani, The Arithmetic Site, C. R. Math. Acad. Sci. Paris 352 (2014), 971–975. | MR 3276804 | Zbl 06377683

[7] A. M. W. Glass, Partially ordered groups, volume 7 of Series in Algebra. World Scientific Publishing Co. Inc., River Edge, NJ, 1999. | MR 1791008 | Zbl 0933.06010

[8] J.L. Loday, Cyclic homology. Grundlehren der Mathematischen Wissenschaften, 301. Springer-Verlag, Berlin, 1998. | MR 1600246 | Zbl 0885.18007

[9] R. Mccarthy, On operations for Hochschild homology. Comm. Algebra 21 (1993), no. 8, 2947–2965. | MR 1222750 | Zbl 0809.18009

[10] S. Mac Lane, I. Moerdijk, Sheaves in geometry and logic. A first introduction to topos theory. Corrected reprint of the 1992 edition. Universitext. Springer-Verlag, New York, 1994. | MR 1300636 | Zbl 0822.18001

[11] I. Moerdijk, Cyclic sets as a classifying topos (preprint).